Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Chaucer

A plethora of tiny red spots.

Hello, I'm just posting here perhaps for some comfort. I am an 18 year old male, and have been on the regimen for about one and a half weeks. My skin has never been horridly bad, with a cluster of spots usually localised to just one cheek (although I do get the odd one or two in other areas of my face.)

My skin, although the large spots are definitely fading, has become covered in a large amount of tiny red spots. They are only greatly visible for a few hours after applying the BP, and I was wondering whether this is a normal part of the irritant process or not. It's probably alot more noticeable to me than others, and I am definitely going to try and push through. As I said, I just seek some comfort I suppose.

Thank you in advance, and I hope you are all having a wonderful day. ;)

Share this post


Link to post
Share on other sites

It does sound like the regime is working for you - like you say the smaller spots may be a result of irritation, or possibly they are what would have been larger spots which are shrinking due to the effects of BP. Keep going on the regime and you should be clear in 3 or 4 months, probably sooner.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×